# SDR MASA2011060702957

- Difficulty date: June 6, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,334 hours, 15,955 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Faulted
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT.  OPS CHECKED GOOD
